Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

What is Antibiotics-induced liver damage -- Penicillin?

What is Antibiotics-induced liver damage -- Penicillin?

  • Antibiotics-induced liver damage -- Penicillin: Damage or injury to the liver caused by exposure to Penicillin antibiotics. Antibiotics are a relatively uncommon cause of liver damage. Symptoms vary depending on the degree of exposure and hence extent of the liver damage or injury. Mild liver damage may cause few if any symptoms whereas severe damage can ultimately result in liver failure. Symptoms may be acute, subacute or chronic depending on the severity of the exposure. Factors such as age, race, gender, overall health and underlying liver problems may also influence a person's risk of developing liver problems and the severity of the symptoms.

Antibiotics-induced liver damage -- Penicillin: Introduction

Types of Antibiotics-induced liver damage -- Penicillin:

Broader types of Antibiotics-induced liver damage -- Penicillin:

How serious is Antibiotics-induced liver damage -- Penicillin?

Complications of Antibiotics-induced liver damage -- Penicillin: see complications of Antibiotics-induced liver damage -- Penicillin

What causes Antibiotics-induced liver damage -- Penicillin?

Causes of Antibiotics-induced liver damage -- Penicillin: see causes of Antibiotics-induced liver damage -- Penicillin

What are the symptoms of Antibiotics-induced liver damage -- Penicillin?

Symptoms of Antibiotics-induced liver damage -- Penicillin: see symptoms of Antibiotics-induced liver damage -- Penicillin

Complications of Antibiotics-induced liver damage -- Penicillin: see complications of Antibiotics-induced liver damage -- Penicillin

Antibiotics-induced liver damage -- Penicillin: Testing

Diagnostic testing: see tests for Antibiotics-induced liver damage -- Penicillin.

Misdiagnosis: see misdiagnosis and Antibiotics-induced liver damage -- Penicillin.

How is it treated?

Doctors and Medical Specialists for Antibiotics-induced liver damage -- Penicillin: Toxicologist, Hepatologist ; see also doctors and medical specialists for Antibiotics-induced liver damage -- Penicillin.
Treatments for Antibiotics-induced liver damage -- Penicillin: see treatments for Antibiotics-induced liver damage -- Penicillin

Name and Aliases of Antibiotics-induced liver damage -- Penicillin

Main name of condition: Antibiotics-induced liver damage -- Penicillin

Other names or spellings for Antibiotics-induced liver damage -- Penicillin:

Antibiotics-induced hepatotoxicity [Penicillin], Hepatotoxicity due to antibiotics [Penicillin]

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise